Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 28, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 24, 2023, 1:45 PM EDT for Albany County, Schenectady County, New York. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2023, 1:45 PM EDT (17:45 UTC)
- Expired
- Jul 24, 2023, 4:11 PM EDT
- In force
- 2 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Albany County, NY, Schenectady County, NY
The radar
The Albany radar (KENX), 15 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336
WGUS51 KALY 241745
FFWALY
NYC001-093-242045-
/O.NEW.KALY.FF.W.0028.230724T1745Z-230724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
145 PM EDT Mon Jul 24 2023
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Northwestern Albany County in east central New York...
Southeastern Schenectady County in east central New York...
* Until 445 PM EDT.
* At 145 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Schenectady, Rotterdam, Duanesburg, Berne, Altamont, Knox,
Princetown, Gifford, East Township, Dunnsville, Duane Lake,
Kelleys, Thompsons Lake, Duane Mansion, Parkers Corners, Pine
Grove, West Township, South Schenectady, Bellevue and Hungry Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4275 7414 4280 7406 4279 7391 4264 7404
4261 7418
FLASH FLOOD...RADAR INDICATED
$$
JPV1 follow-up statement
815
WGUS71 KALY 242011
FFSALY
Flash Flood Statement
National Weather Service Albany NY
411 PM EDT Mon Jul 24 2023
NYC001-093-242021-
/O.CAN.KALY.FF.W.0028.000000T0000Z-230724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Albany NY-Schenectady NY-
411 PM EDT Mon Jul 24 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN ALBANY AND
SOUTHEASTERN SCHENECTADY COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat.
LAT...LON 4275 7414 4280 7406 4279 7391 4264 7404
4261 7418
$$
JPVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 1:36 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 24, 1:36 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 136 PM EDT Mon Jul 24 2023 .SYNOPSIS... An approaching upper level disturbance will allow for scattered to numerous showers and thunderstorms this afternoon into this evening, some of which may contain heavy rainfall or gusty winds. A few more showers or storms can't be ruled out on Tuesday as well. Beginning Wednesday, the threat for showers and storms will diminish, as hot and humid weather returns to the region. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... .UPDATE...Severe Thunderstorm Watch 544 has been issued across the entire area through 8 PM this evening. Coverage of convection increased rather quickly early this afternoon due to forcing ahead of a short wave moving across upstate NY. Based on SPC Mesoanalysis page, there is enough instability (SBCAPE 1000-1500 J/Kg) and 0-6 km shear (25-30 kt) along with steep low level 0-3 km lapse ~8 degC/Km and DCAPE of 600-900 J/Kg to prompt the issuance of a Severe Thunderstorm Watch across eastern New York and western New England. Damaging wind gusts are the main threat, although isolated large hail is possible within the strongest cores along with locally heavy rainfall. At this time, based on radar the strongest storms are in south-central Herkimer county, with more congealed activity across the Mohawk Valley into the Capital District and northern Catskills. Difficult to determine the greatest threat area due to lack of overlap between the best forcing, and strongest instability/shear, but overall confidence sufficient for scattered severe storms developing. .PREV DISCUSSION[1033]...Water vapor imagery shows a well- defined/compact upper level disturbance rotating through central NY. This disturbance is tracking northeastward. Ahead of it, a plume of mid level moisture is noted, with forcing increasing across southern NY and NE PA. Instability is building, with generally ~1000 J/KG of SBCAPE (from SPC Mesoanalysis page) already developing. Shear is still somewhat weak, although starting to increase to 25-30 kt from SW to NE. Fairly steep low level lapse rates around 7.5 degC/Km and DCAPE of 600-800 J/Kg will result in a threat for isolated damaging winds gusts within the stronger storms. Locally heavy rainfall will also be possible, although any isolated flash flood will be favored for areas that see any repeated downpours from storms today. Much of the area is now in a Marginal Risk (level 1 of 5) outlook for severe storms from the Storm Prediction Center. Based on 12Z CAMs and strength of the upper disturbance, have increased PoPs to likely from I-90 northward, with chance PoPs/scattered coverage south from mid afternoon to early evening. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... Storms should start to diminish in coverage by later this evening thanks to the loss of daytime heating and the best forcing starting to move away from the area. Some fog will develop overnight, especially for areas that see rain on Monday. Lows will be in the upper 50s to mid 60s. There will still be the trough axis in place over the Northeast for Tuesday, so some additional showers and thunderstorms will develop by afternoon once again. Coverage looks a little lower than Monday. In addition, the highest moisture plume may be just east of the region, so the threat for flooding rainfall rates may be located more east/northeast of the region over New England. While there should be enough instability for some thunder, there doesn't appear to be enough shear for organized storms or any severe weather. Temps should be well into the 80s for Tuesday and along with muggy dewpoints, it will feel quite uncomfortable for the afternoon hours. Any convection should diminish by Tuesday night, allowing for a quiet night with lows in the 60s. On Wednesday, weak shortwave ridging and nearby high pressure should allow for dry weather. However, it will be rather warm and muggy with plenty of sun in place. 850 hpa temps will be +16 to +18 C, allowing for daytime highs to be close to 90 in valley areas. It will be continued humid as well, but heat index values may wind up just short of advisory criteria for Wednesday. Lows will only fall back into the mid to upper 60s for Wed night with fairly clear skies. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Long term period will begin with hot, humid conditions, but some improvement is expected by the second half of the weekend. There will be chances for showers and thunderstorms each day, especially in the afternoon and evening... For the start of the long term period Thursday and Friday, flow becomes zonal aloft as upper troughing retreats into eastern Canada. This will help to advect a warm airmass into the region with 850 mb temps rising to +18 to +20C, which will correlate with daytime highs climbing into the 90s for valley areas Thursday and Friday. With dew points in the upper 60s to low 70s both days, the combination of heat and humidity will lead to feels-like temperatures above 95F in some valley areas, so heat advisories will likely be needed for at least a portion of our region later on this week. A weak cold front looks to track across the region Friday, with the potential for a stronger cold frontal passage over the weekend. This will lead to highs in the upper 70s (terrain) to upper 80s (valleys) Saturday, with highs Sunday a few degrees cooler than on Saturday. Overnight lows will be in the upper 60s and low 70s Thursday through Friday night, with mid 50s(terrain) to mid 60s (valleys) expected Saturday and Sunday nights. With troughing in eastern Canada and ridging aloft over the southern US, fast zonal flow is expected over our region. Multiple disturbances are expected to track through the westerly flow aloft, but the track and timing of these disturbances remains highly uncertain. If any of these upper impulses coincide with peak daytime heating, then showers and thunderstorms will likely develop. The best chance for this appears to be Friday afternoon. Upper troughing then digs south towards our region Saturday and Sunday, bringing additional chances for showers and storms. It is too early for specifics, so will just mention that some of these storms could be on the stronger side as the upper jet being located nearby will help enhance vertical wind shear. Timing and coverage of showers/storms should come into better focus over the next few days as forecast lead time decreases. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Through 12z Tuesday...Patchy fog/mist at GFL and PSF should lift by 11-12z this morning, with VFR conditions expected to prevail at all TAF sites through this morning with just FEW to SCT mid and high clouds around. This afternoon, scattered showers and thunderstorms develop. Tried to narrow down the timing of showers/storms from the previous TAF issuance, but there is still some uncertainty as to if/when showers and storms move over any of the terminals as the showers and storms will be scattered in nature. Nevertheless, included tempo groups from mid-afternoon through early evening, but can't rule out a shower or storm moving over one of the terminals an hour or two on either side of this window. Any showers/storms could result in MVFR cigs and MVFR to IFR vsbys, but VFR conditions are expected outside of showers/storms. Thunderstorms could produce wind gusts in excess of 30 kt this afternoon and evening. Tonight, any lingering showers/storms diminish after sunset. Some lingering mid-level clouds are expected through the first half of the night, but VFR conditions should prevail. However, patchy fog/mist will develop again tonight, especially for areas that see rain this afternoon. Due to the uncertainty, only included mention of MVFR vsbys at GFL and VFR vsbys with BR and BCFG in the PSF TAF. Will refine timing and magnitude of fog/mist with subsequent TAF issuances. Winds will be light and variable for the next few hours, increasing to 5-10 kt from the south/southeast by mid-morning and then increasing to around 10 kt from the south this afternoon. Winds diminish to around 5 kt from the south after sunset, becoming light and variable after 6z tonight. Outlook... Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday: Moderate Operational Impact. Chance of SHRA...TSRA. Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday: Moderate Operational Impact. Chance of SHRA...TSRA. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis/JPV NEAR TERM...Frugis/JPV SHORT TERM...Frugis LONG TERM...Main AVIATION...Main
Hazardous weather outlook, Jul 24, 1:40 PM EDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 140 PM EDT Mon Jul 24 2023 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-251100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 140 PM EDT Mon Jul 24 2023 ...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat index values are expected to reach or exceed 95 degrees Thursday and Friday, mainly for lower elevations. Heat advisories will likely be needed. Also, there is a chance of thunderstorms Tuesday and Thursday through Saturday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation requested for all of eastern New York and western New England.
In the hours before
Special weather statement, Jul 24, 11:51 AM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Albany NY
1151 AM EDT Mon Jul 24 2023
NYZ033-241615-
Hamilton NY-
1151 AM EDT Mon Jul 24 2023
...A strong thunderstorm will impact portions of northeastern
Hamilton County through 1215 PM EDT...
At 1150 AM EDT, Doppler radar was tracking a strong thunderstorm near
Indian Lake, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Indian Lake, Speculator, Lake Durant Campground, Lewey Lake
Campground and Sabael.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4392 7433 4381 7422 4383 7415 4381 7412
4381 7408 4380 7405 4373 7417 4373 7421
4371 7421 4359 7436 4369 7454 4393 7433
TIME...MOT...LOC 1550Z 224DEG 10KT 4377 7433
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SNDSpecial weather statement, Jul 24, 12:27 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Albany NY
1227 PM EDT Mon Jul 24 2023
NYZ051>053-058-059-241700-
Eastern Albany NY-Western Rensselaer NY-Eastern Greene NY-
Western Greene NY-Western Albany NY-
1227 PM EDT Mon Jul 24 2023
...A strong thunderstorm will impact portions of southern Albany,
northeastern Greene and southwestern Rensselaer Counties through 100
PM EDT...
At 1226 PM EDT, Doppler radar was tracking a strong thunderstorm near
Westerlo, or 16 miles southwest of Delmar, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Baltimore, Westerlo, Ravena, Voorheesville, Castleton-On-Hudson,
Feura Bush, Selkirk, New Scotland, Coeymans, Clarksville, Coeymans
Hollow, Spawn Hollow, Dormansville, Beckers Corners, Result, Bramans
Corners, Houcks Corners, Mallorys Corners, South Bethlehem and
Surprise.
This includes Interstate 87 between exits 21A and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4269 7395 4250 7369 4247 7375 4246 7378
4245 7378 4232 7401 4245 7418
TIME...MOT...LOC 1626Z 224DEG 11KT 4244 7403
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SNDSpecial weather statement, Jul 24, 12:40 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Albany NY
1240 PM EDT Mon Jul 24 2023
NYZ048-049-051-052-241715-
Eastern Albany NY-Eastern Schenectady NY-Western Schenectady NY-
Western Albany NY-
1240 PM EDT Mon Jul 24 2023
...A strong thunderstorm will impact portions of southeastern
Schenectady and northwestern Albany Counties through 115 PM EDT...
At 1239 PM EDT, Doppler radar was tracking a strong thunderstorm over
Altamont, or 9 miles southwest of Rotterdam, moving northeast at 10
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Albany, Schenectady, Rotterdam, Colonie, Guilderland, Duanesburg,
Berne, Voorheesville, Altamont, Delanson, Knox, Princetown, Duane,
Shakers, East Berne, Gifford, Quaker Street, Schonowe, Helderberg and
Mariaville Lake.
This includes the following highways...
Interstate 88 between exits 24 and 25.
Interstate 90 between exits 25 and 25a.
Interstate 890 between exits 7 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Lightning is occurring with this storm. Lightning can strike 10
miles away from a thunderstorm. Seek a safe shelter inside a
building or vehicle.
&&
LAT...LON 4287 7413 4274 7381 4257 7402 4264 7418
4267 7417 4272 7417 4273 7418 4271 7419
4271 7420 4272 7420
TIME...MOT...LOC 1639Z 210DEG 7KT 4268 7408
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SNDSpecial weather statement, Jul 24, 1:06 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Albany NY
106 PM EDT Mon Jul 24 2023
NYZ038-040-241730-
Southern Herkimer NY-Montgomery NY-
106 PM EDT Mon Jul 24 2023
...Strong thunderstorms will impact portions of southern Herkimer and
northwestern Montgomery Counties through 130 PM EDT...
At 105 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from West Winfield to near Springfield. Movement was
north at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, St.
Johnsville, West Winfield, Middleville, Jordanville, Cedarville,
Fairfield, Elizabethtown, Warren, Ingham Mills, Spinnerville, Cedar
Lake, Farrel Corner, Countryman and South Ilion.
This includes Interstate 90 between exits 29A and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern New York.
&&
LAT...LON 4320 7509 4311 7477 4308 7477 4305 7476
4301 7462 4285 7472 4290 7488 4284 7489
4282 7491 4291 7510 4286 7514 4286 7521
4292 7520 4305 7522
TIME...MOT...LOC 1705Z 194DEG 23KT 4288 7521 4279 7489
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SNDSpecial weather statement, Jul 24, 1:20 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
120 PM EDT Mon Jul 24 2023
NYZ032-033-038-241745-
Northern Herkimer NY-Hamilton NY-Southern Herkimer NY-
120 PM EDT Mon Jul 24 2023
...A strong thunderstorm will impact portions of southwestern
Hamilton and central Herkimer Counties through 145 PM EDT...
At 120 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ohio, or 13 miles north of Little Falls, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dolgeville, Ohio, Newport, Poland, Cold Brook, Northwood, Russia,
Norway, Nobleboro, Curtis, Burrell Corners, Wilmurt Corners, Shedd
Corners, Morehouseville, Hoffmeister, Hurricane, Grant, Gray, Black
Creek Reservoir and Wood Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern New York.
&&
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4336 7508 4349 7490 4343 7462 4328 7468
4329 7471 4323 7470 4312 7475 4311 7476
4319 7510 4323 7507 4323 7510 4326 7516
TIME...MOT...LOC 1720Z 213DEG 21KT 4325 7489
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SNDLocal storm report, Jul 24, 1:44 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Albany NY
144 PM EDT Mon Jul 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Tstm Wnd Dmg Herkimer 43.03N 74.99W
07/24/2023 Herkimer NY Public
Trees and wires down in multiple locations in the
village of Herkimer - crossroads of Gray and Suiter St,
Margaret St, and Shells Bush Rd (NE of Herkimer).
&&
Event Number ALY2304065
DMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 11:51 AM EDT | Special Weather Statement | ALY | Hamilton | 24 min |
| Jul 24, 12:27 PM EDT | Special Weather Statement | ALY | Albany | 33 min |
| Jul 24, 12:40 PM EDT | Special Weather Statement | ALY | Schenectady | 35 min |
| Jul 24, 1:06 PM EDT | Special Weather Statement | ALY | Montgomery | 24 min |
| Jul 24, 1:10 PM EDT | Areal Flood Advisory | ALY | Albany, Schenectady | 39 min |
| Jul 24, 1:20 PM EDT | Special Weather Statement | ALY | Herkimer | 25 min |
| Jul 24, 2:02 PM EDT | Special Weather Statement | ALY | Fulton, Hamilton, Herkimer | 28 min |
| Jul 24, 2:27 PM EDT | Special Weather Statement | ALY | Columbia | 33 min |
| Jul 24, 2:32 PM EDT | Special Weather Statement | ALY | Warren | 28 min |
| Jul 24, 2:34 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 98 min |
| Jul 24, 2:44 PM EDT | Special Weather Statement | ALY | Hamilton | 31 min |
| Jul 24, 2:52 PM EDT | Special Weather Statement | ALY | Washington | 23 min |
| Jul 24, 3:02 PM EDT | Special Weather Statement | ALY | Rensselaer | 28 min |
| Jul 24, 3:15 PM EDT | Special Weather Statement | ALY | Rensselaer | 30 min |
| Jul 24, 5:58 PM EDT | Special Weather Statement | ALY | Otsego | 47 min |
| Jul 24, 6:40 PM EDT | Special Weather Statement | ALY | Fulton | 35 min |
| Jul 24, 6:43 PM EDT | Special Weather Statement | ALY | Fulton | 32 min |
| Jul 24, 6:59 PM EDT | Special Weather Statement | ALY | Schoharie | 46 min |
| Jul 24, 7:13 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 32 min |
Nearby
Flash Flood Warnings in New York, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.